# SDR SWAA2018052422228

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 59,355 hours, 27,896 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Electronic Unit
- Part number: 4081600930
- Part serial: 99051203
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT NR 1 ENGINE OIL QUANTITY DROPPED TO 20% THEN WENT BETWEEN 22 TO 34% UNTIL LEVEL OFF AT ALTITUDE, THE OIL QUANTITY RETURNED TO NORMAL.  R&R NR 1 DISPLAY ELECTRONIC UNIT PER AMM.
